# SDR CALA2024111101104

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 34,909 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT LOCATION 2R OVERDOOR EXIT SIGN L1079 AND AFT ESCAPE SLIDE LIGHT L733. ALSO AISLE LIGHT L1521 ARE INOP. ALL LIGHTS CONTROLLED BY THE SAME BATTERY PACK M1672. REPLACED POWER SUPPLY BATTERY PACK M1672 AND OP CHECKED GOOD REF. AMM 33-51-06-960-804 AND SSM 33-51-14-105.PARTS USED: AD-D717-01-100,QTY :1
